| Catalog Number |
SSF-520 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".This record is for an unknown side.Device has been explanted and replaced.Device return status unknown.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Corrected data: d6b.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d1, d2a, d2b, d6a, g4, h4, h6.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".Healthcare professional later reported "no complaint against the device".This record is for the left side.Device was explanted.Un-reporting record.